MathSciNet Relay Station
MathSciNet bibliographic data
MR827360 (87j:58019) 58D05 (22E99 53C50)
Zimmer, Robert J. On the automorphism group of a compact Lorentz manifold and other geometric manifolds. Invent. Math. 83 (1986), no. 3, 411–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement